# SDR USAA920071094

- Difficulty date: November 3, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 63,079 hours, 43,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945178
- Part serial: 896
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK, CRACKED FORWARD ENTRY DOOR AFT FRAME, BS 344, WL 232.  REPAIRED FORWARD ENTRY DOOR AFT FRAME, BS 344, WL 232 IAW USAIRWAYS EA 98952.
